Mathematische Zeitschrift

, Volume 205, Issue 1, pp 355–372

On the expansion of starshaped hypersurfaces by symmetric functions of their principal curvatures

  • John I. E. Urbas
Article

DOI: 10.1007/BF02571249

Cite this article as:
Urbas, J.I.E. Math Z (1990) 205: 355. doi:10.1007/BF02571249

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • John I. E. Urbas
    • 1
  1. 1.Centre for Mathematical AnalysisAustralian National UniversityCanberraAustralia

Personalised recommendations